# SDR 2013FA0000385

- Difficulty date: June 8, 2013
- Submitted: July 5, 2013
- Operation: General aviation
- Aircraft: N524VA
- Make and model: Airbus A319-112
- Aircraft serial: 3204
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347220922000
- Part serial: 70578981010
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM AT FR66, Y765 HAS CORROSION BEYOND SRM LIMITS.   FLOORBEAM WAS FABRICATED IAW DWG D6347220.   INSTALLED IAW SRM 51-42-11.
